# SDR 95ZZZZ179

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 440
- Part time: 32,255 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, CORROSION OF FLOOR BEAM UPPER FLANGE FROM RBL 24 TO BLO BS 440.  PERFORMED REPAIR AS PER SRM 53-10-8 FROM LBL 24 TO LBL 0 STATION 440.  MATERIAL REPAIR BAC1505-100617.  TOTAL CYCLES 29,577.
